English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotical stability of partial difference equations with variable coefficients

Boese, F. G. (2002). Asymptotical stability of partial difference equations with variable coefficients. Journal of Mathematical Analysis and Applications, 276(2), 709-722.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-E92E-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-E92F-A
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Boese, F. G.1, Author              
Affiliations:
1High Energy Astrophysics, MPI for Extraterrestrial Physics, Max Planck Society, ou_159890              

Content

show
hide
Free keywords: partial difference equations; ordinary difference equations; dynamical systems; asymptotical stability
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2002-12-15
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 5692
ISI: 000179972800015
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Analysis and Applications
  Alternative Title : J. Math. Anal. Appl.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 276 (2) Sequence Number: - Start / End Page: 709 - 722 Identifier: ISSN: 0022-247X